Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The existence of outer automorphisms of some nilpotent groups of class $ 2$


Author: Eugene Schenkman
Journal: Proc. Amer. Math. Soc. 6 (1955), 6-11
MSC: Primary 20.0X
MathSciNet review: 0067111
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1955-0067111-7
PII: S 0002-9939(1955)0067111-7
Article copyright: © Copyright 1955 American Mathematical Society